# SDR HNAA2020120200334

- Difficulty date: November 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 46,475 hours, 43,524 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAG BAY DOOR INDICATED OPEN ON TAKE OFF ROLL.  R & R CONNECTOR P7216, IAW 20-50-00.  OPERATIONS CHECK GOOD, CLEAR MEL.
